# SDR ASAA2012081192689

- Difficulty date: August 1, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 17,479 hours, 5,500 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELECTRIC FAULT LIGHT ILLUMINATED DURING POWER UP.  ACFT GROUNDED.  PERFORMED ELECTRIC LIGHT MESSAGE LIGHT CHECK IAW FIM 24-31-00.  SPCU INOPERATIVE I CODE FAULT.  CODE CLEARED, NO FURTHER DEFECTS NOTED.
